Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Can Duphaston cause weight gain?

Hi, I and my husband are planning for a baby but since i turned 20 i always have my periods when i have sone pills like primolut or yasmin or diane 35 .My hormone level reports are all normal anf also have normal usg reports except Pcos Recently doctor put me on duphaston .I havd weight gaining tendency will it make me hain weight?Moreover can i conceive without ivf?
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  526
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
PCOS is a condition of hormonal imbalance causing irregular or absent ovulation resulting in irregular or absent periods. This results in infertility, weight gain, insulin resistance in some cases, abnormal lipid profiles and responds very well to treatment. You have endometrial response to hormonal withdrawal and this is a good sign. Try to maintain a healthy weight as a correction of weight itself corrects the hormonal imbalance many-a-time. You can conceive naturally provided you have patent tubes, ovulate properly with induction and no male factor defect. Wish you good luck.
Answered: Fri, 15 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor